Osaka Journal of Mathematics

On nonexistence of global solutions for some nonlinear integral equations

Sadao Sugitani

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 45-51.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757727

Mathematical Reviews number (MathSciNet)
MR0470493

Zentralblatt MATH identifier
0303.45010

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 45G99: None of the above, but in this section

Citation

Sugitani, Sadao. On nonexistence of global solutions for some nonlinear integral equations. Osaka J. Math. 12 (1975), no. 1, 45--51. https://projecteuclid.org/euclid.ojm/1200757727


Export citation